# SDR SWAA2025061169577

- Difficulty date: May 10, 2025
- Submitted: June 11, 2025
- Operation: Air carrier
- Aircraft: N900WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32544
- Aircraft time: 57,299 hours, 34,643 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK RAIL NUT PLATE OUTBOARD FRONT SPAR OFSS 568 AT RT WING 2025-309427<[01] REPLACED RAIL NUT PLATE OUTBOARD FRONT SPAR OFSS 568 AT RT WING IAW B737-700 SRM 51-40-02-0G AND DWG 112A4402 SHEET 14 REV -;[02] CERTIFIED CORRECTIVE ACTION STEP 1
